# SDR CALA0000233

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs  1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CRACKED IN AFT CARGO BAY AT STA 1271, L28L.  THE FLOOR SUPPORT WAS REMOVED IAW SRM 51-30-2 AND 51-10-4.  REMOVED GUSSETS AND FASTENERS FROM INTERCOSTAL TO GAIN ACCESS TO TRAPPED FASTENER AND REINSTALLED IAW SRM 51-30-2 AND 51-10-4.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-30-2, 51-10-4, AND 51-30-5.
